# SDR FDEA202006261363

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION FOUND CRACK INDICATION ON LOWER VERTICAL STABILIZER NR 4 BANJO FITTING RIGHT HAND SIDE FORWARD FLANGE.  REPAIR AREA AND UNABLE TO DETERMINE THE CRACK LENGTH DUE TO REPAIR BLOCKAGE AT APPROXIMATE STATION Y = 2164.  CRACK ON LOWER VERTICAL STABILIZER NR 4 BANJO FITTING RIGHT HAND SIDE FORWARD FLANGE REPAIR AREA AT STATION 2164 REPAIRED AS PER ENGINEERING AUTHORIZATION 1-5530-T0341085 A P3 TITLE : STABILIZERS - VERTICAL STABILIZER - VERTICAL STABILIZER - CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR RT FWD FLANGE.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
